Vol. 51, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
π-homogeneity and π-closure of finite groups

Zvi Arad

Vol. 51 (1974), No. 1, 1–9
Abstract

The purpose of this paper is to present a proof, under additional conditions, of the following conjecture: Let π be a set of primes, and let all π-subgroups of G be 2-closed. (If 2π, this condition is satisfied.) If G is π-homogeneous, then G is π-closed.

Mathematical Subject Classification 2000
Primary: 20D20
Milestones
Received: 12 December 1972
Revised: 23 August 1973
Published: 1 March 1974
Authors
Zvi Arad